# SDR DALA14008315809

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 40,097 hours, 13,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT AFT OVERWING DOOR INOPERATIVE.  R & R EMERGENCY POWER SUPPLY AND BATTERY IAW AMM 33-51.  OPS CHECKED NORMAL.
